Is there anything comparable that I can take?
Are you speaking of the Opana ER 40 mgs? Well, us OxyContin folks have recently been through the same thing. Seems there is so much potential for abuse of Oxy and Opana that the pharmaceutical companies have reformulated them so that they are unsnortable and uninjectable, but in the meanwhile, although the drug companies will never admit it, has rendered them less than effective in the relief of the chronic pain they so greatly relieved before the change. This is a great example of out legislatores teling us that the few abusers far out weigh the rights of regular pain people with a decreasing quality of life due to pain and now the lack of ability to control the pain. I personally don'y know what to do.
And to answer your question of her seeming to be going through wd's... I believe the new formulations do not last as long or cover the pain as well as the regular non reformulae to the ee for these actions.
ted medications , so yes I would not doubt that she is having inreased pain and withdrawals. My solution to that is to call the doc and ask fo some Immediate Release medication to hold her.
Personally, I got off of the OxyContin, now on fentanyl and that's causing allergic reactions so attemoting a change again.
Ouch, I certainly wish you and your wife the very best and God willing, we will get a response.
THe Happy Hippie,
The closest opiate to Opana or oxymorphone is hydromorphone or Dilaudid. If I was your doctor, I would prescribe you 100mg MsContin twice a day, with 4mg of Dilaudid as needed and see how you do. Since the Endo shutdown, I have had to convert several patients to other opioid medications with very little complications.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 2 answers
Posted 15 Nov 2010 • 2 answers
Posted 18 Apr 2012 • 1 answer
Posted 1 May 2012 • 1 answer
Posted 20 days ago • 0 answers